# SDR CALA2022081602092

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 49,619 hours, 17,840 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Mount Bracket
- Part number: 22156731
- Condition: Broken
- Location: Lt Pack Exh Diff
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

LEFT PACK EXHAUST DIFFUSER MOUNT BRACKET BROKEN AND DOOR STOP (L-ANGLE) CRACKED AND MISSING PIECE OF ENTIRE LENGHT -- SEE PHOTO SAFETY BULLETIN
